# SDR 97ZZZX3907

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Com-Jet, LLC., repair station DM4R133M
- Make and model: Doug DC10*
- System (JASC): 2436 · DC Regulator
- Part: Resistor
- Part number: 59046562
- Condition: Failed
- Location: Csd Load Control
- Part time: 579 hours
- Component: 707306A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RESISTORS FAILED CAUSING CSD LOAD CONTROLLER TO FAIL AND MAINTAIN PROPER CYCLES.  THIS IS THE SECOND TYPE OF THIS FAILURE.  ORIGINAL PARTS CAME FROM MANUFACTURER.
